# SDR C77A20150621001

- Difficulty date: June 21, 2015
- Submitted: June 21, 2015
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 20,749 hours, 11,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,116 hours, 5,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT FLOOR TRACK, PN 170-03263-001 HAS CORROSION BETWEEN FRAME 12 & 17, RBL 11, X=3679 - 5064 Y= 260.  R & R FWD RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 14978921K2 IAW EO E175-53MR-062 REV 5 WO 1917964.
